Infinite divisibility of mixtures of gamma distributions

F.W. Steutel

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationAnalytic function methods in probability theory (Proceedings, Debrecen, Hungary, 1977)
EditorsB. Gyires
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages345-357
Publication statusPublished - 1980

Publication series

NameColloquia Mathematica Societatis János Bolyai
Volume21
ISSN (Print)0139-3383

Cite this

Steutel, F. W. (1980). Infinite divisibility of mixtures of gamma distributions. In B. Gyires (Ed.), Analytic function methods in probability theory (Proceedings, Debrecen, Hungary, 1977) (pp. 345-357). (Colloquia Mathematica Societatis János Bolyai; Vol. 21). Amsterdam: North-Holland Publishing Company.